Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 68, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2016, 3:50 PM CDT for Reno County, Rice County, Kansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 3:50 PM CDT (20:50 UTC)
- Expired
- May 9, 2016, 4:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:51 PM CDT | HAIL 1 | Sylvia, KS | DIME TO QUARTER SIZE HAIL. |
| May 9, 4:25 PM CDT | HAIL 0.88 | Alden, KS | |
| May 9, 4:25 PM CDT | HAIL 1.75 | 5 N Sterling, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2572 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
283
WUUS53 KICT 092050
SVRICT
KSC155-159-092130-
/O.NEW.KICT.SV.W.0068.160509T2050Z-160509T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SYLVIA...OR
18 MILES SOUTHWEST OF STERLING...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STERLING...NICKERSON...SYLVIA...ALDEN...PLEVNA...ABBYVILLE AND RAYMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9848 3830 9806 3807 9812 3785 9823
3788 9847
TIME...MOT...LOC 2049Z 196DEG 29KT 3798 9838
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
231
WWUS53 KICT 092101 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT MON MAY 9 2016
KSC155-159-092130-
/O.CON.KICT.SV.W.0068.000000T0000Z-160509T2130Z/
RENO KS-RICE KS-
401 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN RENO AND SOUTHWESTERN RICE COUNTIES...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PLEVNA...OR 11 MILES SOUTHWEST OF STERLING...MOVING NORTH AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STERLING...NICKERSON...SYLVIA...ALDEN...PLEVNA...ABBYVILLE AND RAYMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3829 9848 3830 9806 3807 9812 3785 9823
3788 9847
TIME...MOT...LOC 2101Z 196DEG 29KT 3808 9834
HAIL...1.50IN
WIND...60MPH
$$
HAYES616
WWUS53 KICT 092129
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT MON MAY 9 2016
KSC155-159-092139-
/O.EXP.KICT.SV.W.0068.000000T0000Z-160509T2130Z/
RENO KS-RICE KS-
429 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RENO AND
SOUTHWESTERN RICE COUNTIES WILL EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3829 9848 3830 9806 3807 9812 3785 9823
3788 9847
TIME...MOT...LOC 2127Z 196DEG 29KT 3808 9834
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:59 PM CDT, 51 minutes earlier.
Area forecast discussion, May 9, 2:59 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 259 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY MORNING) ISSUED AT 251 PM CDT MON MAY 9 2016 LATEST SURFACE ANALYSIS SHOWS SEMI-DIFFUSE DRYLINE LOCATED ROUGHLY ALONG THE WESTERN EDGE OF THE FORECAST AREA FROM SALINA TO MEDICINE LODGE. CONVECTION BEGINNING TO ERUPT ALONG THE DRYLINE JUST TO THE EAST OF P28. LATEST RAP ANALYSIS SHOWS AIRMASS DESTABILIZING AHEAD OF THE DRYLINE AS THE CLEARING CONTINUES...WITH MOST AREAS SLOWLY BECOMING UNCAPPED. LATEST HI-RES MODELS (NAMNEST/ARW) SUGGEST STORMS SHOULD CONTINUE TO DEVELOP ALONG THE DRYLINE...AS A SHORTWAVE IN THE OK PANHANDLE ROTATES EAST. GIVEN SBCAPE VALUES AROUND 2000 J/KG AND BULK SHEAR VALUES OF 35-40 KTS...THINK A BROKEN LINE OF DISCRETE SUPERCELLS WILL CONTINUE TO DEVELOP ALONG THE DRYLINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. BETTER BULK SHEAR IS LOCATED ACROSS SOUTH CENTRAL KS...SO THINK THE STRONGEST STORMS MAY BE LOCATED ALONG OR SOUTH OF HIGHWAY 54/400. AS THE SUPERCELLS IN SOUTH CENTRAL KS PROGRESS TO THE EAST...THERE IS A A REMOTE CHANCE OF A TORNADO...WHERE 0-1 KM SHEAR IS AROUND 20 KTS...BUT THINK THIS CHANCE IS VERY SLIM...AS DIRECTIONAL SHEAR IS MARGINAL AND BETTER A LITTLE FURTHER SOUTH IN OK. PREFER TO EMPHASIZE THE LARGE HAIL/DAMAGING WIND THREAT. AS THE EVENING WEARS ON...MOST OF THE CONVECTION WILL SHIFT INTO THE FLINT HILLS AND SE KS. BUT THE FURTHER EAST THE STORMS GET THE LESS ORGANIZED THEY WILL BE...GIVEN THE BETTER BULK SHEAR SHIFTING INTO SW MO BETWEEN 00-06Z. SO MORE OF A STRONG TO SEVERE THREAT. MOST OF THE CONVECTION WILL BE EAST OF THE AREA BY TUE MORNING... WITH MOST OF THE AREA UNDER THE INFLUENCE OF WEAK RIDGING ALOFT. SHOULD SEE A NICE WARMUP ON TUE...AS S-SW FLOW WILL LEAD TO SOME DOWNSLOPE FLOW...WITH MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL IN THE MID 80S. LATEST GFS AND NAM/WRF SHOW THE LOW MOISTURE RAPIDLY RETURNING TO THE AREA FOR TUE EVENING/NIGHT...AS A NORTHERN PLAINS SHORTWAVE PUSHES A COLD FRONT SOUTH INTO NORTHERN KS. EXPECT THIS FRONTAL BOUNDARY TO PUSH INTO CENTRAL KS FOR LATE TUE EVENING OR POSSIBLY OVERNIGHT TUE...WITH CONVERGENCE INCREASING ENOUGH FOR A STRONG STORM CHANCE...LATE TUE NIGHT INTO WED MORNING...ESPECIALLY FOR PORTIONS OF CENTRAL KS FROM KSLN TO KCNU. THE FRONTAL BOUNDARY IS EXPECTED TO MAKE STEADY PROGRESS INTO SE KS ON WED...WITH POSSIBLY SOME LINGERING SHOWERS/STORMS OVER THE FLINT HILLS FOR THE DAYTIME HOURS ON WED. BOTH THE GFS/NAM/WRF SHOW THE FRONTAL BOUNDARY STALLING OR BEING SITUATED ACROSS SE KS FOR LATE WED AFTERNOON...WITH THE MODELS SHOWING A VERY UNSTABLE AIRMASS ACROSS SE KS FOR LATE WED AFTERNOON OR WED EVENING. SO WILL KEEP POPS GOING FOR MOST OF SE KS FOR WED EVENING. SOME UNCERTAINTY ON HOW OVERNIGHT WED INTO EARLY THU WILL PLAY OUT. THE NAM/WRF BLOWS UP A COMPLEX OF STORMS ON THE HIGH PLAINS AND DROPS IT E-SE ALONG THE KS/OK BORDER AND SOUTH CENTRAL KS FOR LATE WED NIGHT. WHILE THE GFS KEEPS THIS COMPLEX FURTHER SOUTHWEST OF THE FORECAST AREA. PREFER TO KEEP SOUTH CENTRAL KS DRY FOR NOW...AND GO WITH THE FURTHER SOUTH GFS SOLUTION. KETCHAM .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 251 PM CDT MON MAY 9 2016 MODELS DIFFER ON HOW THE THU-SAT TIME FRAME WILL PLAY OUT. THE MEDIUM RANGE MODELS DIFFER ON HOW STRONG THE MID-UPPER RIDGE WILL BUILD OVER THE ROCKIES. THE GFS FLATTENS OUT THE RIDGE FASTER AND ALLOWS LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS FASTER...WHICH WOULD SUGGEST A MORE UNSETTLED WEEKEND...WHILE THE ECMWF IS A LOT DRIER AND KEEPS THE MOISTURE RETURN CONFINED TO AREAS ALONG THE KS/OK BORDER. FOR CONSENSUS SAKE PREFER THE WETTER GFS SOLUTION...KEEPING SHOWER AND THUNDERSTORM CHANCES ACROSS THE AREA. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1234 PM CDT MON MAY 9 2016 MAIN ISSUE WILL BE CIGS AND STORMS THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA. A SCT-BKN DECK OF 2500 TO 3500 WILL EXIST FOR ALL SITES THIS AFTERNOON. STORMS ARE EXPECTED TO FIRE FROM THE FLINT HILLS EAST AFTER 19-20Z AND MOVE EASTWARD. THIS WILL AFFECT KCNU AND BRING ABOUT VCTS AND A BKN DECK AT 2500 AND LOWER IN IMMEDIATE VICINITY OF STORMS. FURTHER WEST...STORMS WILL FIRE ALONG THE DRY LINE AFTER 21Z AND AFFECT KSLN AND KICT...AND POSSIBLY KHUT. ONCE AGAIN VCTS AND CIGS OF 2500 ARE POSSIBLE AND LOWER IN IMMEDIATE VICINITY OF STORMS. AFTER ABOUT 3-4Z AT ALL SITES...VFR CONDITIONS WILL PREVAIL. CHANCE && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 86 63 77 / 30 10 20 30 HUTCHINSON 55 86 59 73 / 20 10 20 30 NEWTON 57 85 61 75 / 30 10 20 30 ELDORADO 58 85 63 79 / 30 10 20 30 WINFIELD-KWLD 57 86 64 80 / 30 10 20 20 RUSSELL 53 84 54 69 / 20 10 40 30 GREAT BEND 53 85 54 70 / 20 10 30 30 SALINA 55 85 58 72 / 30 10 30 30 MCPHERSON 55 85 58 72 / 30 10 30 30 COFFEYVILLE 62 84 65 82 / 50 10 20 40 CHANUTE 62 83 64 80 / 50 10 20 40 IOLA 62 83 64 79 / 50 10 20 40 PARSONS-KPPF 62 84 65 81 / 50 10 20 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KETCHAM LONG TERM...KETCHAM AVIATION...CWH
Hazardous weather outlook, May 9, 3:41 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT MON MAY 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 341 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTH CENTRAL KANSAS INTO THIS EVENING. THE PRIMARY THREATS WILL BE GOLF BALL SIZED HAIL AND WINDS TO 65 MPH. A TORNADO OR TWO CANNOT BE RULED OUT FOR AREAS SOUTH OF HIGHWAY 54. THE SEVERE THUNDERSTORM THREAT WILL GRADUALLY MOVE EAST LATE THIS EVENING INTO THE FLINT HILLS AND SOUTHEAST KANSAS...WITH THE PRIMARY THREAT BECOMING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FROM TUESDAY EVENING THROUGH SUNDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE DETAILS...BUT SOME STRONG STORMS ARE PROBABLE. AT THIS TIME...THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS FOR SOUTHEAST KANSAS FOR WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM SALINA TO WICHITA TO WELLINGTON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ JMR/KETCHAM
In the hours before
Local storm report, May 9, 3:15 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL CUNNINGHAM 37.64N 98.43W
05/09/2016 E1.00 INCH KINGMAN KS LAW ENFORCEMENT
&&
SGSLocal storm report, May 9, 3:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
338 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 6 S SYLVIA 37.87N 98.41W
05/09/2016 E1.00 INCH RENO KS LAW ENFORCEMENT
QUARTER SIZE HAIL WITH 40 TO 50 MPH
&&
SGSLocal storm report, May 9, 3:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL SYLVIA 37.96N 98.41W
05/09/2016 E1.75 INCH RENO KS LAW ENFORCEMENT
&&
SGSLocal storm report, May 9, 3:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
349 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 5 NW ATTICA 37.29N 98.29W
05/09/2016 E1.00 INCH HARPER KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 8, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 58 min |
| May 8, 8:39 PM CDT | Special Weather Statement | ICT | Reno | 36 min |
| May 8, 8:45 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 21 min |
| May 8, 9:59 PM CDT | Special Weather Statement | ICT | Harper | 31 min |
| May 8, 10:16 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 8, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 61 min |
| May 8, 11:06 PM CDT | Tornado Warning | ICT | Russell | 39 min |
| May 8, 11:28 PM CDT | Tornado Warning | ICT | Lincoln, Russell | 47 min |
| May 8, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| May 9, 12:21 AM CDT | Areal Flood Warning | ICT | Russell | 9 hr |
| May 9, 1:02 AM CDT | Special Weather Statement | ICT | Lincoln | 28 min |
| May 9, 1:29 AM CDT | Special Weather Statement | ICT | Lincoln | 31 min |
| May 9, 1:54 AM CDT | Special Weather Statement | ICT | Lincoln | 36 min |
| May 9, 2:29 AM CDT | Special Weather Statement | ICT | Sedgwick | 46 min |
| May 9, 2:33 AM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| May 9, 2:35 AM CDT | Special Weather Statement | ICT | McPherson | 40 min |
| May 9, 2:51 AM CDT | Special Weather Statement | ICT | Butler | 24 min |
| May 9, 9:15 AM CDT | Areal Flood Warning | ICT | Russell | 9 hr |
| May 9, 2:37 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 23 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 45 min |
| May 9, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 43 min |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 46 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 43 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 38 min |
| May 9, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 37 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 41 min |
| May 9, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 41 min |
| May 9, 5:06 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Sedgwick | 24 min |
| May 9, 5:10 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 35 min |
| May 9, 5:17 PM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| May 9, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 46 min |
| May 9, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 20 min |
| May 9, 5:41 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 49 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 47 min |
| May 9, 6:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 43 min |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 50 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| May 9, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 33 min |
| May 9, 6:58 PM CDT | Special Weather Statement | ICT | Chase | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.